# SDR SIMA200302108

- Difficulty date: December 31, 2002
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N701MH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145162
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725001
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL 2 FINDING, FOUND DURING AN IMBV INSPECTION CORROSION ON LEFT SILL AFT OF PASSENGER DOOR BETWEEN FRAME 18L AND 22L AT STRINGER 15L.  REMOVED AND INSTALLED SERVICEABLE SILL IAW EMB 135 SRM 51-40-02. (M)
